# SDR 9515871147

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A 4.3 CRACK IN THE RIGHT WING FRONT SPAR TO FUSELAGE ATTACH ANGLE FS 1159 AT LONGERON 28R.  REPAIRED ANGLE (P/N ANB 7353-1), PER EA 11-99276.
